Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SCOTT CH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 33

  • Page / 2

Export

Selection :

  • and

QUASIPARTICLES FOR THE CLASSICAL ELECTRON-IMPURITY TRANSPORT PROBLEM.SCOTT CH.1976; J. PHYS. SOC. JAP.; JAP.; DA. 1976; VOL. 40; NO 2; PP. 326-327; BIBL. 10 REF.Article

THE ANALYSIS OF ENTROPY MODELS WITH EQUALITY AND INEQUALITY CONSTRAINTSJEFFERSON TR; SCOTT CH.1979; TRANSP. RES., B; GBR; DA. 1979; VOL. 13; NO 2; PP. 123-132; BIBL. 7 REF.Article

DUALITY IN INFINITE-DIMENSIONAL MATHEMATICAL PROGRAMMING: CONVEX INTEGRAL FUNCTIONALS.SCOTT CH; JEFFERSON TR.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 1; PP. 251-261; BIBL. 10 REF.Article

A GENERALISATION OF GEOMETRIC PROGRAMMING WITH AN APPLICATION TO INFORMATION THEORY.SCOTT CH; JEFFERSON TR.1977; INFORM. SCI.; U.S.A.; DA. 1977; VOL. 12; NO 3; PP. 263-269; BIBL. 6 REF.Article

FRACTIONAL PROGRAMMING DUALITY VIA GEOMETRIC PROGRAMMING DUALITYSCOTT CH; JEFFERSON TR.1980; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1980; VOL. 21; NO 4; PP. 398-401; BIBL. 13 REF.Article

A DUALITY THEORY FOR QUASICONCAVE PROGRAMSJEFFERSON TR; SCOTT CH.1980; APPLIC. ANAL.; GBR; DA. 1980; VOL. 10; NO 3; PP. 165-177; BIBL. 13 REF.Article

ON THE OPTIMAL CONTROL OF A SINGLE-SERVER QUEUEING SYSTEM: REPLYSCOTT CH; JEFFERSON TR.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 26; NO 3; PP. 463-464; BIBL. 2 REF.Article

ON GEOMETRIC DUALITY FOR STATE-CONSTRAINED CONTROL PROBLEMSJEFFERSON TR; SCOTT CH.1979; BULL. AUSTRAL. MATH. SOC.; AUS; DA. 1979; VOL. 20; NO 2; PP. 301-312; BIBL. 11 REF.Article

GENERALIZED GEOMETRIC PROGRAMMING APPLIED TO PROBLEMS OF OPTIMAL CONTROL. I. THEORYJEFFERSON TR; SCOTT CH.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 26; NO 1; PP. 117-129; BIBL. 10 REF.Article

SANDBAR DEVELOPMENT AND MOVEMENT IN AN ALLUVIAL CHANNEL, RIO GRANDE NEAR BERNARDO, NEW MEXICO.CULBERTSON JK; SCOTT CH.1970; GEOL. SURV. U.S.A., PROF. PAPER; USA; 1970, P. 237 A 241Miscellaneous

ON FINDING A POINT IN THE RELATIVE INTERIOR OF A POLYHEDRAL SET AND DEGENERACY IN GEOMETRIC PROGRAMMINGJEFFERSON TR; SCOTT CH.1978; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1978; VOL. 20; NO 4; PP. 487-494; BIBL. 6 REF.Article

A DUALITY APPROACH TO DISCRETE TIME CONTROL THEORYSCOTT CH; JEFFERSON TR.1978; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1978; VOL. 20; NO 3; PP. 257-264; BIBL. 4 REF.Article

OPTIMAL REGULATION OF THE SERVICE RATE FOR A QUEUE WITH FINITE WAITING SPACE.SCOTT CH; JEFFERSON TR.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 20; NO 2; PP. 245-250; BIBL. 6 REF.Article

CONJUGATE DUALITY FOR FRACTIONAL PROGRAMSSCOTT CH; JEFFERSON TR.1981; J. MATH. ANAL. AND APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 84; NO 2; PP. 381-389; BIBL. 15 REF.Article

ON THE ANALYSIS OF AN INFORMATION THEORETIC MODEL OF SPATIAL INTERACTIONSCOTT CH; JEFFERSEN TR.1980; INFORM. SCI.; USA; DA. 1980; VOL. 20; NO 1; PP. 1-12; BIBL. 15 REF.Article

ZERO DEGREE OF DIFFICULTY PROGRAMS AND THE DISTRIBUTION PROBLEMSCOTT CH; JEFFERSON TR.1980; INTERNATION. J. SYST. SCI.; GBR; DA. 1980; VOL. 11; NO 2; PP. 129-138; BIBL. 7 REF.Article

A BILINEAR CONTROL MODEL FOR OPTIMAL MAINTENANCESCOTT CH; JEFFERSON TR.1979; INTERNATION. J. CONTROL; GBR; DA. 1979; VOL. 30; NO 2; PP. 323-330; BIBL. 7 REF.Article

TRACE OPTIMIZATION PROBLEMS AND GENERALIZED GEOMETRIC PROGRAMMING.SCOTT CH; JEFFERSON TR.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 58; NO 2; PP. 373-377; BIBL. 3 REF.Article

LOWER BOUNDS FOR CONVEX PROGRAMMES = BORNES INFERIEURES POUR LES PROGRAMMES CONVEXESSCOTT CH; JEFFERSON TR.1982; INT. J. SYST. SCI.; ISSN 0020-7721; GBR; DA. 1982; VOL. 13; NO 10; PP. 1109-1115; BIBL. 6 REF.Article

DUALITY FOR QUASI-CONCAVE PROGRAMS WITH EXPLICIT CONSTRAINTSJEFFERSON TR; SCOTT CH.1980; MATH. OPER.-FORSCH. STATIST., OPTIMIZ.; DDR; DA. 1980; VOL. 11; NO 4; PP. 519-530; ABS. GER/RUS; BIBL. 11 REF.Article

CHARACTERIZATIONS OF OPTIMALITY FOR CONTINUOUS CONVEX MATHETICAL PROGRAMS. I: LINEAR CONSTRAINTSSCOTT CH; JEFFERSON TR.1979; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1979; VOL. 21; NO 1; PP. 37-44; BIBL. 6 REF.Article

CONVEX STOCHASTIC PROGRAMMES WITH SIMPLE RECOURSESCOTT CH; JEFFERSON TR.1979; INTERNATION. J. SYST. SCI.; GBR; DA. 1979; VOL. 10; NO 10; PP. 1143-1148; BIBL. 8 REF.Article

DUALITY FOR CONVEX FUNCTIONALS: SPECIFIC CASES.SCOTT CH; JEFFERSON TR.1977; INTERNATION. J. SYST. SCI.; G.B.; DA. 1977; VOL. 8; NO 11; PP. 1313-1320; BIBL. 7 REF.Article

ENTROPY MAXIMIZING MODELS OF RESIDENTIAL LOCATION VIA GEOMETRIC PROGRAMMING.SCOTT CH; JEFFERSON TR.1977; GEOGR. ANAL.; U.S.A.; DA. 1977; VOL. 9; NO 2; PP. 181-187; BIBL. 6 REF.Article

RESISTANCE TO FLOW IN FLAT-BED SAND CHANNELS.SCOTT CH; CULBERTSON JK.1971; GEOL. SURV. U.S.A., PROF. PAPER; USA; 1971, NUM. 0750-0258Miscellaneous

  • Page / 2